| Model Number |
8900-4006 |
| Medical Device Problem Codes |
Sparking (2595); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
03/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), sparks were emitted from the pads during discharge and after removing the electrode pads, burns were found on the patient.Complainant indicated that the patient sustained sternal burns.No further information was available.